Table of Contents
Advances in Numerical Analysis
Volume 2013, Article ID 470258, 5 pages
Research Article

Iterative Method for Solving a Beam Equation with Nonlinear Boundary Conditions

1Institute of Information Technology, VAST, 18 Hoang Quoc Viet, Cau Giay, Hanoi 10000, Vietnam
2College of Science, Thai Nguyen University, Thai Nguyen City 23000, Vietnam

Received 3 June 2013; Accepted 16 July 2013

Academic Editor: Michele Benzi

Copyright © 2013 Quang A. Dang and Nguyen Thanh Huong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Ginsberg, Mechanical and Structural Vibrations, John Wiley and Sons, New York, NY, USA, 2001.
  2. E. Alves, E. Toledo, L. Pereira Gomes, and M. Souza Cortes, “A note on iterative solutions for a nonlinear fourth order ode,” Boletim da Sociedade Paranaense de Matemática, vol. 27, no. 1, p. 1520, 2009. View at Google Scholar
  3. Q. A. Dang and V. T. Luan, “Iterative method for solving a nonlinear fourth order boundary value problem,” Computers and Mathematics with Applications, vol. 60, no. 1, pp. 112–121, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. A. Dang, V. T. Luan, and D. Q. Long, “Iterative method for solving a fourth order differential equation with nonlinear boundary condition,” Applied Mathematical Sciences, vol. 4, no. 69-72, pp. 3467–3481, 2010. View at Google Scholar · View at Scopus
  5. Q. A. Dang, “Iterative method for solving the Neumann boundary value problem for biharmonic type equation,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 634–643, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. Q. A. Dang and T. S. Le, “Iterative method for solving a problem with mixed boundary conditions for biharmonic equation,” The Advances in Applied Mathematics and Mechanics, vol. 1, no. 5, pp. 683–698, 2009. View at Google Scholar
  7. A. A. Samarskii, The Theory of Difference Schemes, Marcel Dekker, New York, NY, USA, 2001.
  8. T. F. Ma and J. Da Silva, “Iterative solutions for a beam equation with nonlinear boundary conditions of third order,” Applied Mathematics and Computation, vol. 159, no. 1, pp. 11–18, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. T. F. Ma, “Positive solutions for a nonlocal fourth order equation of Kirchhoff type,” Discrete and Continuous Dynamical Systems, pp. 694–703, 2007. View at Google Scholar
  10. T. F. Ma and A. L. M. Martinez, “Positive solutions for a fourth order equation with nonlinear boundary conditions,” Mathematics and Computers in Simulation, vol. 80, no. 11, pp. 2177–2184, 2010. View at Publisher · View at Google Scholar · View at Scopus